Skip to main content
Log in

Oscillatory properties of arithmetical functions. I

  • Published:
Acta Mathematica Hungarica Aims and scope Submit manuscript

This is a preview of subscription content, log in via an institution to check access.

Access this article

Subscribe and save

Springer+ Basic
EUR 32.99 /Month
  • Get 10 units per month
  • Download Article/Chapter or Ebook
  • 1 Unit = 1 Article or 1 Chapter
  • Cancel anytime
Subscribe now

Buy Now

Price excludes VAT (USA)
Tax calculation will be finalised during checkout.

Instant access to the full article PDF.

References

  1. R. P. Brent, J. van de Lune, H. J. J. te Riele and D. T. Winter, On the zeros of the Riemann Zeta-function in the critical strip. II,Math. Comput.,39 (1982), 681–688.

    Google Scholar 

  2. E. Grosswald, Sur une propriété des racines complexes des fonctionsL(s,ξ),C. R. Acad. Sci. Paris,260 (1965), 4299–4302.

    Google Scholar 

  3. E. Grosswald, On some generalizations of theorems by Landau and Pólya,Israel J. Math.,3 (1965), 211–220.

    Google Scholar 

  4. E. Grosswald, Oscillation theorems of arithmetical functions,Trans. Amer. Math. Soc.,126 (1967), 1–28.

    Google Scholar 

  5. J. Kaczorowski, On sign-changes in the remainder term of the prime number formula, I, II,Acta Arith., to appear.

  6. I. Kátai, On oscillations of number-theoretic functions,Acta Arith.,13 (1967/68), 107–122.

    Google Scholar 

  7. S. Knapowski and P. Turán, Comparative prime number theory V and VI,Acta Math. Acad. Sci. Hungar.,14 (1963), 43–63 and 65–78.

    Article  Google Scholar 

  8. E. Landau, Über einen Satz von Tschebyschef,Math. Annalen,61, (1905), 527–550.

    Article  Google Scholar 

  9. N. Levinson, On the number of sign changes of π(x)-lix, Topics in Number theory, Coll. Math. Soc. János Bolyai 13, ed. P. Turán, North-Holland P. C. (Amsterdam-Oxford-New York 1976), 171–177.

    Google Scholar 

  10. J. Pintz, Oscillatory properties of\(M(x) = \mathop \Sigma \limits_{n \leqq x} \mu (n)\), II,Stud. Sci. Math. Hung.,15 (1980), 491–496.

    Google Scholar 

  11. G. Pólya, Über das Vorzeichen des Restgliedes im Primzahlsatz,Gött. Nachr. (1930), 19–27.

  12. R. Spira, Calculation of DirichletL-functions,Math. Comput.,23 (1969), 489–497.

    Google Scholar 

Download references

Author information

Authors and Affiliations

Authors

Rights and permissions

Reprints and permissions

About this article

Cite this article

Kaczorowski, J., Pintz, J. Oscillatory properties of arithmetical functions. I. Acta Math Hung 48, 173–185 (1986). https://doi.org/10.1007/BF01949062

Download citation

  • Received:

  • Issue Date:

  • DOI: https://doi.org/10.1007/BF01949062

Keywords

Navigation